# SDR IPXA2015082792764

- Difficulty date: August 15, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,395 hours, 9,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A60608200035
- Part serial: B53270734001
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, PUNCTURES IN FLOORBOARD REPAIRED IAW SRM 51-77-10.
